Bulletin of the Belgian Mathematical Society - Simon Stevin

A new analytical technique for solving Lane - Emden type equations arising in astrophysics

Sinan Deniz and Necdet Bildik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Lane - Emden type equations are nonlinear differential equations which represent many scientific phenomena in astrophysics and mathematical physics. In this study, a new analytic approximate technique for addressing nonlinear problems, namely the optimal perturbation iteration method, is introduced and implemented to singular initial value Lane-Emden type problems to test the effectiveness and performance of the method. This technique provides us to adjust the convergence regions when necessary.Comparing different methods reveals that the proposed method is highly accurate and has great potential to be a new kind of powerful analytical tool for Lane-Emden type equations.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 24, Number 2 (2017), 305-320.

Dates
First available in Project Euclid: 23 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1503453712

Digital Object Identifier
doi:10.36045/bbms/1503453712

Mathematical Reviews number (MathSciNet)
MR3694005

Zentralblatt MATH identifier
06850673

Subjects
Primary: 34E20: Singular perturbations, turning point theory, WKB methods 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 85A04: General

Keywords
Optimal perturbation iteration method singular initial value problems Lane-Emden equation

Citation

Deniz, Sinan; Bildik, Necdet. A new analytical technique for solving Lane - Emden type equations arising in astrophysics. Bull. Belg. Math. Soc. Simon Stevin 24 (2017), no. 2, 305--320. doi:10.36045/bbms/1503453712. https://projecteuclid.org/euclid.bbms/1503453712


Export citation